Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/513
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A boundary element method for the solution of a class of steady-state problems for anisotropic media
Author: Clements, D.
Budhi, W.
Citation: Journal of Heat Transfer: Transactions of the ASME, 1999; 121(2):462-465
Publisher: American Society of Mechanical Engineers
Issue Date: 1999
ISSN: 0022-1481
1528-8943
Statement of
Responsibility: 
D. L. Clements and W. S. Budhi
Keywords: Boundary element methods; Steady state
Rights: © 1999 by The American Society of Mechanical Engineers
RMID: 0030006774
DOI: 10.1115/1.2826000
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.